It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi Dakota,
I had been taking Effexor and Klonopin up until September when I stopped them both because of headaches and reflux problems and I really was not feeling all the "up". Then the bottom fell out again, the way it always does when I get off meds, except Effexor was definitely (with the exception of Xanax) the worse med to come off of - for me. So I made it through Sept., Oct., Nov., and almost through Dec. when I could stand it no more and went back on the Klonopin .5 tabs split in half, 3x a day. Then I was okay until I took the new antidepressants (short trial) and the increased Klonopin. I did call my doctor. God bless her, I do not hiccup without calling her when I am on a med. (that really is an exaggeration. I am just cautious). I always feel the need to apologize to any doctor that I decide to name as my primary care physician. I feel like I am quite a caseload. I am going to go back to seeing a counselor (new city, new doctors, etc.) and a psychiatrist. Hopefully all will get straight again. Do you feel you will be on meds forever? How do you do? Is it a roller coaster or a cycle-type thing? Is yours mainly anxiety? How long? I have to figure a way to view your message when typing mine. I have a memory like a sieve.





All times are GMT -7. The time now is 04:54 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!